• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Venlafaxina/efexor 75 mg - activating or sedating?

B

Blackrose09

Well-known member
Joined
Jun 24, 2020
Messages
369
Location
Somewhere
Yes I am taking klonipan also. Can I ask what mg the doctor started you on. Also, did you have major depression panic anxiety anxiety before you started? Not sure what’s going on with me.
The doctor started with 75 mg efexor and another 2 antidepressants. One of them i choosed not to take and the another one caused allergy and i gave up. Now i take 75 mg efexor morning and night. If things go well next month he is going to reduce the doses.
Yes, im diagnosed with depression and anxiety with panick attacks, obsessions and phobias and generalised anxiety. I still have trouble sometimes with anxiety and depression, but not constanly as i used to before starting treatmen.
I think the doctor did not started with Low doses because the situation was very bad and i told him i was suicidal.
Not sure whats going on with you? i think is because anxiety it makes you feel confused, depression too.
Dont worry just have a little patience until the meds start working or until you find the right treatment if this will fail. Meanwhile do things that relax you.
 
I

Italia2020

Well-known member
Joined
Feb 19, 2020
Messages
549
Location
Usa
The doctor started with 75 mg efexor and another 2 antidepressants. One of them i choosed not to take and the another one caused allergy and i gave up. Now i take 75 mg efexor morning and night. If things go well next month he is going to reduce the doses.
Yes, im diagnosed with depression and anxiety with panick attacks, obsessions and phobias and generalised anxiety. I still have trouble sometimes with anxiety and depression, but not constanly as i used to before starting treatmen.
I think the doctor did not started with Low doses because the situation was very bad and i told him i was suicidal.
Not sure whats going on with you? i think is because anxiety it makes you feel confused, depression too.
Dont worry just have a little patience until the meds start working or until you find the right treatment if this will fail. Meanwhile do things that relax you.
Thanks for responding! Yes my situation is very bad to I’ve been on a lot of meds since celexa stopped working a year ago. I’m suprised he told me to stay on 37.5 for 1 month. I know I’m sensitive to meds but my situation is extreme. It’s constant all day and I’ve started to be become agrophobic from feeling like this. All I do is cry and if I take a nap I wake up in terror. It lasts all day. The fatigue is unbearable but I had that before I even started the med. I went from having an active life to feeling like insane. He wanted me to try Seroquel on top but not sure how I feel taking an antipsychotic at night. Hope you feel better with the fatigue soon. I know how it feels.
 
B

Blackrose09

Well-known member
Joined
Jun 24, 2020
Messages
369
Location
Somewhere
You should talk to your doctor about everything or maybe see another doctor. No need to suffer like this when there are lots of treatments available from which you can find the right one who works for you.

Seroquel is a major tranquiliser... i took it and helped with insomnia. I can only tell from my experience no other drug is better for insomnia. You dont know if is good for your condition untill you try it... but it is not made to treat anxiety and depression although myght be prescribed sometimes for these issues.
 
I

Italia2020

Well-known member
Joined
Feb 19, 2020
Messages
549
Location
Usa
Yes this is my 3rd docto In 1 year they can’t seem to find a med that works. Never had this problem before always found something that works Rameron helped a lot and quickly after 1 week but it gave me very bad vertigo
 
B

Blackrose09

Well-known member
Joined
Jun 24, 2020
Messages
369
Location
Somewhere
Are you sure it was the medication? Anxiety can cause vertigo too
 
I

Italia2020

Well-known member
Joined
Feb 19, 2020
Messages
549
Location
Usa
Yeah it was cause after I stopped 2 days later it went away ☹
 
I

Italia2020

Well-known member
Joined
Feb 19, 2020
Messages
549
Location
Usa
Tempted to try 75 for a bit cause I’ve literally hit a dead end
 
B

Blackrose09

Well-known member
Joined
Jun 24, 2020
Messages
369
Location
Somewhere
Just be patient, you will find the solution to your problems with the help of a caring and understanding doctor.
 
B

Blackrose09

Well-known member
Joined
Jun 24, 2020
Messages
369
Location
Somewhere
You will be fine i promise.

I take a small dose of lorazepam when unwell. It helps me calm down relax
 
I

Italia2020

Well-known member
Joined
Feb 19, 2020
Messages
549
Location
Usa
Are you feeling better? I hope so.
Feeling same. This fatigue is unbearable. I took a klonipan for my anxiety and panic and it knocked me out to sleep. Need to get I. Touch with the doc tomorrow to see if he wants to raise it or what at this point. Thanks
 
B

Blackrose09

Well-known member
Joined
Jun 24, 2020
Messages
369
Location
Somewhere
Feeling same. This fatigue is unbearable. I took a klonipan for my anxiety and panic and it knocked me out to sleep. Need to get I. Touch with the doc tomorrow to see if he wants to raise it or what at this point. Thanks
Sorry you still feel fatigue. Sometimes fatigue makes my anxiety worse because i dont like being a vegetable.
Im glad you will speak to your doctor tomorrow. Good luck!
 
I

Italia2020

Well-known member
Joined
Feb 19, 2020
Messages
549
Location
Usa
Sorry you still feel fatigue. Sometimes fatigue makes my anxiety worse because i dont like being a vegetable.
Im glad you will speak to your doctor tomorrow. Good luck!
Yes it does I used to be so full of life and so independent with work and always out and about to feeling like this in 1 year. It’s scary. Thank you for taking your time out and speaking with me. God bless!
 
Top